Alert archive / Washington / Storm Warnings in 2023
Storm Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Sep 23, 2023, 2:52 PM PDT. It took effect at Sep 24, 2023, 2:00 PM PDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2023, 2:52 PM PDT (21:52 UTC)
- In effect from
- Sep 24, 2023, 2:00 PM PDT
- Expired
- Sep 24, 2023, 2:50 AM PDT
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted.
123 WHUS76 KSEW 232152 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 252 PM PDT Sat Sep 23 2023 PZZ150-153-156-240600- /O.UPG.KSEW.GL.A.0037.230924T2100Z-230925T1200Z/ /O.NEW.KSEW.GL.W.0059.230924T2100Z-230925T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 252 PM PDT Sat Sep 23 2023 ...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... * WHAT...Southeast winds 35 to 45 kt and seas 17 to 22 ft at 11 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...From 2 PM Sunday to 5 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-132-240600- /O.UPG.KSEW.GL.A.0037.230925T0000Z-230925T1500Z/ /O.NEW.KSEW.GL.W.0059.230925T0000Z-230925T1500Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 252 PM PDT Sat Sep 23 2023 ...GALE WARNING IN EFFECT FROM 5 PM SUNDAY TO 8 AM PDT MONDAY... * WHAT...Southeast winds 35 to 45 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM Sunday to 8 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ170-173-176-240600- /O.UPG.KSEW.SR.A.0002.230924T2100Z-230925T1200Z/ /O.NEW.KSEW.SR.W.0002.230924T2100Z-230925T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 252 PM PDT Sat Sep 23 2023 ...STORM WARNING IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... * WHAT...Southeast winds 40 to 45 kt with frequent gusts between 50 to 60 kt and seas 19 to 24 ft at 11 seconds. * WHERE...Coastal Waters From Cape Flattery To James Island 10 To 60 Nm, Coastal Waters From James Island To Point Grenville 10 To 60 Nm and Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...From 2 PM Sunday to 5 AM PDT Monday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ130-240600- /O.CON.KSEW.SC.Y.0197.230924T1800Z-230925T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 252 PM PDT Sat Sep 23 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY... * WHAT...Southeast winds 20 to 30 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 11 AM Sunday to 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
360 WHUS76 KSEW 240354 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 854 PM PDT Sat Sep 23 2023 PZZ150-153-156-241200- /O.CON.KSEW.GL.W.0059.230924T2100Z-230925T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 854 PM PDT Sat Sep 23 2023 ...GALE WARNING REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... * WHAT...Southeast winds 35 to 45 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...From 2 PM Sunday to 5 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-132-241200- /O.CON.KSEW.GL.W.0059.230925T0000Z-230925T1500Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 854 PM PDT Sat Sep 23 2023 ...GALE WARNING REMAINS IN EFFECT FROM 5 PM SUNDAY TO 8 AM PDT MONDAY... * WHAT...Southeast winds 30 to 40 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM Sunday to 8 AM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ170-173-176-241200- /O.CON.KSEW.SR.W.0002.230924T2100Z-230925T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 854 PM PDT Sat Sep 23 2023 ...STORM WARNING REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT MONDAY... * WHAT...Southeast winds 40 to 45 kt with frequent gusts between 50 to 60 kt. * WHERE...Coastal Waters From Cape Flattery To James Island 10 To 60 Nm, Coastal Waters From James Island To Point Grenville 10 To 60 Nm and Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...From 2 PM Sunday to 5 AM PDT Monday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ130-241200- /O.CON.KSEW.SC.Y.0197.230924T1800Z-230925T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 854 PM PDT Sat Sep 23 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT MONDAY... * WHAT...Southeast winds 20 to 30 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 11 AM Sunday to 5 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
321 WHUS76 KSEW 240950 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 250 AM PDT Sun Sep 24 2023 PZZ170-173-176-241800- /O.EXB.KSEW.GL.W.0059.230924T1900Z-230926T1300Z/ /O.CAN.KSEW.SR.W.0002.230924T2100Z-230925T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 250 AM PDT Sun Sep 24 2023 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 AM PDT TUESDAY... ...STORM WARNING IS CANCELLED... * WHAT...South winds 30 to 40 kt and seas 14 to 19 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...From noon today to 6 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-241800- /O.EXB.KSEW.SC.Y.0197.230924T1900Z-230926T1300Z/ /O.CAN.KSEW.GL.W.0059.230925T0000Z-230925T1500Z/ Central U.S. Waters Strait Of Juan De Fuca- 250 AM PDT Sun Sep 24 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... * WHAT...East winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From noon today to 6 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-241800- /O.EXT.KSEW.GL.W.0059.230925T0100Z-230926T1300Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 250 AM PDT Sun Sep 24 2023 ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT TUESDAY... * WHAT...Southeast winds 30 to 40 kt and seas 14 to 19 ft at 14 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...From 6 PM this evening to 6 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-241800- /O.EXT.KSEW.GL.W.0059.230925T0800Z-230925T2100Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 250 AM PDT Sun Sep 24 2023 ...GALE WARNING NOW IN EFFECT FROM 1 AM TO 2 PM PDT MONDAY... * WHAT...Southeast winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 1 AM to 2 PM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-241800- /O.EXB.KSEW.SC.Y.0197.230925T0100Z-230926T1300Z/ Northern Inland Waters Including The San Juan Islands- 250 AM PDT Sun Sep 24 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT TUESDAY... * WHAT...Southeast winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 6 PM this evening to 6 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-241800- /O.EXB.KSEW.SC.Y.0197.230925T0900Z-230926T1300Z/ Admiralty Inlet- 250 AM PDT Sun Sep 24 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 6 AM PDT TUESDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 2 AM Monday to 6 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-241800- /O.EXT.KSEW.SC.Y.0197.230924T1900Z-230926T1300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 250 AM PDT Sun Sep 24 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM PDT TUESDAY... * WHAT...East winds 20 to 30 kt and seas 13 to 18 ft at 14 seconds. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From noon today to 6 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Sep 23, 8:54 AM PDT, 5 hours 58 minutes earlier.
Area forecast discussion, Sep 23, 8:54 AM PDT, 5 hours 58 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
854 AM PDT Sat Sep 23 2023
.SYNOPSIS...A weak cold front moving onshore this morning is
bringing scattered showers to the coast. Meanwhile, an upper-level
trough continues to deepen over the northeast Pacific. This will
eject two frontal systems into the Pacific Northwest Monday and
Tuesday night. Heaviest rain will accompany the first frontal system
on Monday with strong wind gusts along the coast also possible.
&&
.SHORT TERM /TODAY THROUGH MONDAY/...The first in a series of wet
Pacific frontal systems moves inland today. Timing looks on track
with models, radar and obs. Temperatures much cooler and in the
60s. 33
Previous discussion...The first frontal system continues to move
toward the coast this morning, likely the weakest of three main
frontal features that will impact Western Washington through the
upcoming weak. Scattered showers can be seen along the coast and
offshore. However, as the main upper-level trough continues to
deepen well offshore, this first shortwave will deamplify as it
moves northeast over Washington and British Columbia. Showers will
continue to move further inland through the day with several
broken lines of heavier showers. Cannot rule out a few rumbles of
thunder with weak instability but this will be mostly a stratiform
event in nature. Total rainfall amounts through tonight will
range a couple tenths of an inch to half an inch over the North
Cascades and Olympic Mountains. High temperatures will stay below
normal thanks to the bouts of rain and overcast skies in the low
to mid 60s.
As this first frontal system lifts off to our north and east, drier
air will begin working over the area behind the cold front,
decreasing intensity and coverage in rainfall with a short reprieve
Saturday night into early Sunday. Patchy fog is possible Saturday
night into Sunday morning thanks to the increased surface moisture
and light winds. More widespread moderate rains will work their way
north and east into Sunday afternoon ahead of the second and
strongest of the cold fronts to cross our region. High temperatures
Sunday will again range from the low to mid 60s for much of the
lowlands. Could see some upper 60s to near 70-degree high
temperatures across western Whatcom, Skagit, and Snohomish Counties
if rainfall comes at a slower arrival and especially if any breaks
of sun occur in the early afternoon.
As the main trough and embedded closed 500 mb low reach peak
intensity late Sunday through early Monday, the main atmospheric
river and highest water vapor concentrations move onto the Oregon
and southern Washington coasts, with the highest PWATs above 1.5
inches being mostly along the southern Oregon coast. Moderate to
heavy rain will slowly overspread the region into Sunday evening and
Sunday night. Adjusted rainfall with slight enhancement along the
coast and over the southwestern faces of the Olympics where
strongest upslope flow will occur. Little change overall to forecast
rainfall amounts with this heaviest period of rainfall with 2-3
inches along the coast and over the Olympics. Rainfall amounts
decrease slightly over the Cascades with amounts more solidly in the
1-2 inch range with a 65-75% chance for over two inches of rainfall
Monday and Tuesday. Rain shadowing keeps amounts lower over the
Puget Sound Lowlands and the Seattle metro with amounts closer to an
inch for Monday. Monday will once again feature highs in the low to
mid 60s.
Strong winds will also work their way onshore Monday with the cold
front. There is currently a high likelihood for advisory-level
wind gusts along the coast and into the North Interior but
duration remains less certain at this point. Will need to
continue to monitor the potential for Wind Advisories for Monday
for these areas.
.LONG TERM /TUESDAY THROUGH FRIDAY/...Moderate to heavy rain
continues into Tuesday as a third surface low and attendant cold
front intensify as another shortwave pivots through the longwave
trough over the northeast Pacific. Chances for thunder remain due to
the weak instability and strong dynamics of the incoming shortwave.
All said in done, total rainfall amounts through Tuesday night look
to range from 4-6 inches over the coast and central/western
Olympics, 2-3 inches over the Cascades, and 1-2 inches over the
Puget Sound Lowlands according to the grand ensemble mean among the
EPS, GEFS, and GEPS. Lowest amounts will likely sit beneath maximum
rain shadowing over the San Juans, Whidbey Island, and into western
Skagit/northwestern Snohomish Counties with 1-1.5 inches.
Long range ensemble guidance is still in some disagreement over how
quickly the parent longwave trough deamplifies into the latter
balance of the week. Stuck with the NBM with Likely to Chance rain
through Friday, though there will likely be breaks in coverage
during this time. Temperatures remain cool in the upper 50s to lower
60s Wednesday through Friday with the main upper trough lingering
somewhere over the region.
Davis
&&
.AVIATION...The flow aloft will become southwesterly over Western
Washington today as a weak upper trough and associated frontal
boundary move onshore later this morning. VFR ceilings under
widespread mid and high level moisture will drop to MVFR coastal
areas as light rain has begun to spread onshore. Occasional high end
MVFR ceilings in areas of light rain will spread into the interior
of Western Washington this afternoon as a front dissipates over the
region.
KSEA...VFR through the morning as clouds gradually thicken and lower
ahead of approaching front. Ceilings will occasionally cross the
MVFR threshold this afternoon into early evening as light rain moves
into the area. Surface winds light southerly rising to S/SW 8 to 13
knots late morning into the afternoon. 27/Kristell
&&
.MARINE...A much more active period lies ahead as a deep upper
trough over the Gulf of Alaska steers a series of vigorous frontal
systems across area waters. A weak surface trough and associated
front over the coastal waters will move onshore later this morning.
This will initiate a brief increase in onshore flow before gradients
turn offshore tonight and attention turns toward an area of low
pressure near 44N/147W that is expected to rapidly deepen as it
progresses E/NE during the day Sunday. A strong occluded front will
move into the Washington offshore waters Sunday afternoon with the
triple point lifting into Washington coastal waters early Monday
morning before moving onshore. At this time, an extended period of
gale force winds look likely across all of the coastal waters from
Sunday night through Monday night. A brief period of storm force
wind gusts are possible across the outer coastal waters. SE gales
will likely spread to the central/east strait and northern inland
waters by late Sunday night. A secondary vigorous front is expected
to cross the waters in the Tuesday night time frame.
The rapidly deepening low offshore is expected to generate some
large early season seas with combined seas building to 11 to 15 feet
Sunday night and to 15 to 18 feet by Monday night. Seas will remain
hazardous through the middle of the coming week. 27
&&
.HYDROLOGY...Moderate to strong atmospheric river entering the
region Sunday into early next week, with rainfall peaking in
intensity Sunday night through Tuesday. Widespread rainfall amounts
of at least 1-2 inches possible with 2-3 inches possible over the
Cascades and 3-6 inches over the Olympic mountain river basins.
River flooding is not currently forecast thanks to the dry
antecedent conditions, but attention will need to be paid to the
Skokomish and also for rainfall rates over burn scars.
Davis
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory from 11 AM Sunday to 5 AM PDT Monday for
West Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Watch from Sunday afternoon through Monday morning for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
Gale Watch from Sunday afternoon through late Sunday night for
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
Out 10 Nm.
Storm Watch from Sunday afternoon through late Sunday night for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 2:52 PM PDT | Gale Warning | SEW | 59 hr |
Nearby
Storm Warnings in Washington, 2023Every storm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.